# SDR RAIA960423

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Power
- Location: Right
- Part time: 9,328 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

COU - FLT 7026 - RIGHT ENGINE WOULD NOT MAKE TARGET TORQUE.  MX REPLACED RIGHT ENGINE, PERFORMED GROUND RUNS OPERATIONAL CHECK GOOD.  (M)
